Here is a link to this page: http://www.jah-rastafari.com/forum/message-view.asp?message_group=4894&start_row=1
1 - 3
Time Zone:EST (New York, Toronto)
9/19/2012 2:34:44 AM
Dey put me on 6 mg of anti psychotics medication, now I have another Babylon therapist and she tellin me dat what dey did was insane very bad to put I on dis highest dose, for 2 or 3 months I don't remember it make I very angry
9/19/2012 7:41:02 AM
Brother for you to be taking them there is somthing wrong, The i must look towards Rastafari for help with these illnesses, babylons medication can not heal evil spirits.
9/19/2012 11:11:53 AM
yes rj i did not know what would happen to i if i stop taking them i was below age of... death threats that they will take me to the hospital and inject 2 weeks of cream in me or i will be sent to one of those rehab places. as soon as i turned 18 i began cutting the tablets up to lower my dose gradually.
and death threats to take i to court and force parental control of my garbage intake